N-Legendre and N-Slant curves in the unit tangent bundle of surfaces


Hathout F., Bekar M. , Yayli Y.

KUWAIT JOURNAL OF SCIENCE, vol.44, no.3, pp.28-33, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 3
  • Publication Date: 2017
  • Title of Journal : KUWAIT JOURNAL OF SCIENCE
  • Page Numbers: pp.28-33

Abstract

Let (T1M, g(1)) be a unit tangent bundle of some surface (M, g) endowed with the induced Sasaki metric. In this paper, we define two kinds of curves called N-legendre and N-slant curves in which the inner product of its normal vector and Reeb vector is, respectively, equal to zero and to non-zero constant in (T1M, g(1)). Some several important characterizations of these curves are also obtained.